# SDR DALA2024062106317

- Difficulty date: June 19, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 73,477 hours, 24,227 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Rt Aft Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5805 "R AFT ENT DOOR" EICAS MESSAGE DISPLAYED ON EICAS SCREEN DURING CLIMBOUT FROM SEA CONTINUED OPS PER QRH 1.9 PRESSURIZATION NORMAL. DOOR LEVER HAD MOVED UP ON TAKEOFF. DOOR HANDLE WAS ON TOP OF KNUCKLE KNOCKER. CORRECTIVE ACTION: NSP RIGHT AFT ENTRY DOOR AS PER B757 AMM 52-11. FAST TEST ALL TEST WITHIN LIMITS AS PER B757 AMM 52-11. RT AFT DOOR INDICATION TEST GOOD AS PER B757 AMM 52-71. PRESSURISED A/C. ALL TEST GOOD
